# SDR UALA2013042902973

- Difficulty date: April 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 1661- 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR THRESHOLD HAS A CLOSE OUT SUPPORT CHANNEL THAT IS CORRODED AT BS 1661 - 1681.8, RBL 57.   REMOVED AND REPLACED SUPPORT CHANNEL.  FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15, DETAIL VI, FIG 101.  NEW SUPPORT CHANNEL INSTALLED IAW SRM 51-40-02, PAR 7D. FIG 12.  MAJOR REPAIR.
